# SDR UPS06247593

- Difficulty date: July 14, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HTD B-NUT HAS FRETTED SKIN IN HYD BAY AT BS 1000 AT STR 23 LEFT.  MEASURED AND EVALUATED FRETTED SKIN AND FOUND OUT OF LIMITS IAW SRM 53-30-01.  PREVIOUS REPAIR REMOVED IAW SRM 51-30-02.  DAMAGE REPAIRED IAW SRM 53-30-3.
